# SDR ASAA0691236

- Difficulty date: November 24, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 14,170 hours, 5,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750220
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION ON 2 CHANNELS REPAIRED WITH REPAIR PARTS IAW SRM 51 40 05.
